# SDR USAA20110113SB008

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 20 THRU 23, LEFT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED WIRING FOR SEAT LIGHTING PER EA 116998.
